# SDR CALA2022090502262

- Difficulty date: September 2, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Part serial: 221706
- Condition: None
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L, O
- Precautionary procedure: K, O

## Discrepancy

DURING EMERGENCY BATTERY CAPACITY TEST; EPSU BATTERY (13WL) FAIL TEST ND NEED TO BE REPLACE. AS NOTED ON LTPR NR# 5001168102-0010 EPSU BATTERY (13WL) FAILED ON EMERGENCY LIGHTING BATTERY P/N ON: AD3214-31, S/N ON: 287722, QTY:1EA B/N ON:N842UA3135. CAPACITY TEST AND REQUIRE REPLACMENT. BATTERY REPLACEMENT OF WORK RECORDED ON LTPR NR# 5001168102-0010. WORK ACCOMPLISHED BY (13WL) PERFORMED IAW AMM: 33-51-38-000-002/ 33-51-38-400-002 REV 5H0259 AND INSPECTED BY 5H0086. .116. TEST SATISFACTORY. P/N OFF:AD-3214-31 S/N:221706 QTY:1EA
